# SDR CALA2024052001525

- Difficulty date: May 8, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 50,356 hours, 17,793 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: DWG146A323
- Condition: Dented
- Location: Bs 807
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DAMAGE LT SIDE FWD OF TOLIET SERVICE PANEL. JUST AFT OF BS  807 BETWEEN S25L & 26L. HOLE/ CRACK MEASSURES 2 1/2 "  DENT IS APPROX 4" X 1 1/4 WIDE LOCKING FOR MX FERRY COMPLIED WITH EC/RA: 5330-07246   REMOVED FASTENERS FROM STRINGERS AND FRAME IN DAMAGED AREA IAW SRM 51-42-00. CUT OUT DAMAGED  SKIN  REF AVO 12561 , STEP 3 . PERFORMED HFEC ON EDGE CUT OUT ON  SKIN PER NDT MANUAL READY FOR HFEC OF EXISTING FASTENER HOLES PER AVO12561 STEPS 6 ACP,D HFEC ROTO INSP. REF NTM 51-00-00-16 P6 OF AVO 12561 STEP ALSO ACP,D HFEC ROTO INSP. REF NTM 51-00-00-16 P6 OF AVO 12561.   NO CRACKS DETECTED. & 7.  NDT MANUAL PART 6, 6. NO CRACKS FOUND STEP 7. NO CRACKS FOUND 51-00-00, PROCEDURE 16. ACPD HFEC ROTO PROBE OF 6 EACH HOLES OPENED FOR BETTER ACCESS PER B737 PART 6, 51-00-00 PROC 16 FOR BOTH COUNTERSINK AND STRAIGHT HOLE INSP.   NO CRKS DETECTED MANUFACTURED STRUCTURAL FILLER REF AVO 15561, SRM 51-30-01 STARTED TO PICK UP HOLES IN DOUBLER REF. AVO12561 STEP 10B SECTION 46 L/H FUSELARGE DAMAGE AREA (COUNTER SUNK NEW DOUBLER REPAIR) STA 807 ,S25L AND S26L AFFECTED STRUCTURAL AREA. REF, SRM 56-60-01-01. FROM LP 7935466,  STARTED DRILLING FROM LP 7935466.
